# SDR JJBA201906031022

- Difficulty date: May 31, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 34,408 hours, 21,879 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Panel
- Condition: Damaged
- Location: Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF EROSION TAPE FOUND COMPOSITE DAMAGE ON PANEL 333DL. REPAIRED COMPOSITE DAMAGE AND RESTORED SURFACE PROTECTION ON PANEL 333DL.
